# SDR QXEA2017100200592

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 1,090 hours, 540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION WINDOW FOR EMERGENCY SLIDE BOTTLE PRESSURE ON MAIN CABIN DOOR HAS COME OFF THE BUSTLE.
